# SDR SIMA20171004001

- Difficulty date: October 4, 2017
- Submitted: October 5, 2017
- Operation: Air carrier
- Aircraft: N689EC
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500853
- Aircraft time: 32,512 hours, 28,182 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009120
- Condition: Inoperative
- Location: Fa
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT FLASHLIGHT INOPERATIVE.  REMOVED AND REPLACED THE FLASHLIGHT IAW AMM 33-50-16. OPS CHECKED GOOD. NO FURTHER DEFECTS NOTED.
